Previous |  Up |  Next


Title: A note on pseudoprimes with respect to abelian linear recurring sequence (English)
Author: Marko, František
Language: English
Journal: Mathematica Slovaca
ISSN: 0139-9918
Volume: 46
Issue: 2
Year: 1996
Pages: 173-176
Category: math
MSC: 11A51
MSC: 11B37
idZBL: Zbl 0888.11006
idMR: MR1427002
Date available: 2009-09-25T11:14:04Z
Last updated: 2012-08-01
Stable URL:
Reference: [1] ADAMS W.-SHANKS D.: Strong primality tests that are not sufficient.Math. Comp. 39 (1982), 255-300. Zbl 0492.10005, MR 0658231
Reference: [2] JAKUBEC S.-NEMOGA K.: On a conjecture concerning sequences of the third order.Math. Slovaca 36 (1986), 85-89. Zbl 0583.10007, MR 0832373
Reference: [3] MARKО F.: Schinzeľs conjecture H and divisiЫlity in abelian linear recurring sequences.Colloq. Math. LIX (1990), 1-7.
Reference: [4] MARKО F.: Pseudoprimes with Respect to Linear Recurring Sequences.(Slovak). Thesis, SAV, Bratislava, 1991.
Reference: [5] MILLER J. О P.-SPENCER BRОWN G., SPENCER BRОWN D. J.: The identification of prime numbers.(Unpublished).
Reference: [6] PERRIN R.: Item 1484.Ľintermédiaire des math. 6 (1899), 76-77.


Files Size Format View
MathSlov_46-1996-2_5.pdf 512.9Kb application/pdf View/Open
Back to standard record
Partner of
EuDML logo